BibTeX record journals/dcc/JanwaM96

download as .bib file

@article{DBLP:journals/dcc/JanwaM96,
  author       = {Heeralal Janwa and
                  Oscar Moreno},
  title        = {McEliece Public Key Cryptosystems Using Algebraic-Geometric Codes},
  journal      = {Des. Codes Cryptogr.},
  volume       = {8},
  number       = {3},
  pages        = {293--307},
  year         = {1996},
  url          = {https://doi.org/10.1023/A:1027351723034},
  doi          = {10.1023/A:1027351723034},
  timestamp    = {Mon, 17 Jun 2019 13:42:16 +0200},
  biburl       = {https://dblp.org/rec/journals/dcc/JanwaM96.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics